MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/070
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that the flange to a smiths medical portex blue line ultra tracheostomy tube was observed to be damaged following 8 days of use.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Other, other text: h2: additional information received 07/02/2020: see b5 and h1 h3: device evaluation: completed 07/10/2020: one portex tube blue line classic tracheostomy tube from p/n (b)(4) l/n unknown was received in used condition without its original packaging.The sample was visually inspected, at a distance of 12" to 16" and normal conditions of illumination; the connector was found damaged.Relevant documents were reviewed and considered adequate and correct for testing and inspection activities.The most probable cause of the issue is that the product became damaged after it left the smiths medical facility.
 
Event or Problem Description
Additional information was received indicating that a tube change out was performed.

Brand Name
PORTEX BLUE LINE ULTRA TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key10171404
Report Number3012307300-2020-06069
Device Sequence Number2142902
Product Code BTO
UDI-Device Identifier15019315038785
UDI-Public15019315038785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/870/070
Device Catalogue Number100/870/070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;